Page 1 of 1

Joint pain, but finished prednisone almost a year ago.

Posted: Fri Mar 09, 2018 11:49 pm
by clarabella
Hi,

My husband had his bowel removed almost 2 years ago for UC after being on steroids for 4 years. He is now off the steroids, having finished his taper about 8 or so months ago.

The last few days he has had severe joint pain in both hands. It's mainly at night and it is an aching/cramping feeling. He described it as
being similar to the joint pain he felt when he was tapering off steroids (which is just under a year ago now). He has also being complaining of
fatigue lately, but has been quite busy (work, building our kitchen, exercising every night etc - he won't slow down!)

I was wondering if any one else has joint pain? Is it related to the steroids even though it's almost a year ago that he finished taking them? What can we do to help? Or could this be something else? I starting googling and Rheumatoid Arthritis came up and how it can be linked to can be a link between these two conditions. I'm so worried now.

Really would appreciate any help!

Thanks,
Clara